# SDR CA190903008

- Difficulty date: February 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 42193
- Condition: Failed
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

(CAN) ABORTED TAKEOFF DUE TO "L HYD ENG PUMP FAIL" CYAN EICAS MESSAGE. LEFT HYDRAULIC QUANTITY IS DOWN TO 2%. HYDRAULIC FLUID NOTED ON BELLY OF AIRCRAFT, AFT OF MAIN LANDING GEAR WHEEL WELL. MAINTENANCE CREW CONFIRMED LARGE AMOUNT OF HYDRAULIC FLUID COMING OUT OF BELLY OF AIRCRAFT. FOUND HYDRAULIC FLUID LEAKING FROM PIN HOLE AT CASING OF THE LEFT DC MOTOR PUMP AND ALSO FOUND GAUGE ON LEFT HYDRAULIC SYSTEM RESERVOIR FULL OF FLUID AND LEAKING. REMOVED AND REPLACED LEFT HYDRAULIC SYSTEM RESERVOIR AND DC MOTOR PUMP. LEAK AND OPERATIONAL CHECKS OK.
